Fosamax and blood sugar

Common Questions and Answers about Fosamax and blood sugar

fosamax

Does anyone out there have esophagus cancer? And did you have a history of taking Fosamax?
Many thanks for your reassurance!!! I was hoping to hear from someone as this is my first time on this web. I twitched ALL day today in my legs especially, but I also have had some numbness in the left side of my tongue on and off for 3 weeks. NO slurring, swallowing or speech difficulties or any weakness anywhere, and today I had tingling in my feet. (I had this about 5 years ago and it went away after I was checked out by a neuro). I know that it is all anxiety.
It also helps to maintain blood sugar levels and promote a healthy immune system. Aldosterone works to balance salt and water in the body. Androgens secreted by the adrenals provide the majority of DHEA for both men and women. For women, the adrenal glands are the major source of testosterone. Imbalances in the adrenal system can contribute to problems with the nervous and immune systems, body composition difficulties, blood sugar irregularities, and high androgen levels.
I am thinking it could be the daily chardonnay. I too like to drink wine, but have found that white wine makes my blood sugar go very high. I instead drink red wine, in particular merlot. I have found that it lowers my blood sugar a little. I am not implying that it is some miracle to lower blood sugar, I am simply saying that it works for my body, so as not to make my blood sugar rise. I limit my wine intake to 1 glass per day. Also missing your insulin doses will cause some problems.
I actually think I started getting this problem about 8 years ago when I started taking Fosamax. Could the Fosamax be the cause and if it is then what can I do. I have been on Nexium and it didn't seem to help. I am now taking Kapidek. It seems to be working a little better. Please HELP!!!
I have had heart trouble (palpatations/mitral valve prolapse) and the only medication I take is Atenolol. I have osteoporosis and was taking Fosamax but have had many troubles with my stomach, liver kidney and had to stop. I have a lot of trouble/pain and tightness in my lower rib area - pelvic kidney swollen up much larger than last test, with a cyst and some occasional blood found in the urine, and a new finding of a fatty borderline enlarged liver.
Hi all. New to this. I am a 44 year old woman who is physically fit (gym 5 days a week) and eats pretty well. Approx 5 weeks ago I developed veins showing on both hands. They have not gone away and infact they are bulging most times, and I can "feel them". They have increased and I can see some starting to climb up my forearm now. Before this, my veins barely ever showed.
Certain allergies cause this type of breathing and so does asthma but will not explain the weight gain. However they are worth exploring. First check your blood sugar, both after fasting for 8-10 hours and two hours after food. Another possibility is anemia and low protein which along with shallow breaths causes weight gain by water retention.Heart conditions like stable angina, mitral valve regurgitation can cause a feeling of not able to take complete breath. Hope this helps.
In particular, magnesium affected blood sugar levels and insulin resistance. Another recent study showed that taking 600 mg of magnesium per day significantly improved blood sugar metabolism as well as triglycerides and cholesterol.
About 60% of magnesium in the body is found in bone and about 27% is in the muscles while the rest is in tissues and blood. If magnesium levels in the tissues and muscle gets low, the body will take it from bone. Magnesium is needed for hundreds of enzymatic functions including energy, nerve impulses and muscle contraction and relaxation.
Also my blood pressure, blood sugar, brain fog, bleeding gums have returned to normal. I do have oesteopenia, and am on fosamax for that. Don't be afraid of Imuran it works. Try it if your Doctors reccomend it. They will keep a close eye on you for side effects. Keep a journal, it is important that you know your body and what drugs do to you.
5 down from 100 mgs, Imuran 100, Zoloft, Xanax, Lasix , Fosamax, Zithromax and a multi Vitamin. I have blood work and Xrays every month and everything is a normal as can be but every time I stand up my head gets heavy, body gets weak, I start getting light headed and losing balance, right arm hurts, a hurting pain that shoots all the way down, legs arms face all go numb.
//preventdisease.com/news/11/110411_Flu-Shots-Fosamax-Pharmaceutical-Fakery-Misleading-Statistics-in-the-Medical-Literature.
I'm no longer pre-diabetic and my fasting blood sugar is where it's supposed to be. I still have problems with other allergies, which is why I joined this forum, and other health concerns, but this big problem has finally been whittled down to size and is much more manageable.
And every year i will get my blood tested to make sure things are normal. And a MRI to make sure the tumor hasn't grown and hopefully maybe it will shrink. Another thing that my eye doctor is doing is testing my periphal yearly to make sure the tumor isn't hurting my vision. As I have been on my meds my periods have become more normal and regular. So it is helping my body. My pituitary doctor said i would most likely be on my meds for the rest of my life.
I have learned to be really careful how I bend and/or stretch..also, I have high blood pressure...was diagnosed with 3 herniated and 1 ruptured disc in 2004...which leaves me with really weak back so it may have something to do with this...I just started going to a new Dr., whom I really like and I am going to ask him if he can tell me more...
he is going to do a colonostomy sept 19 and they took some more blood for liver panel and other things. I was diagnosed with hep c 1a and hoping I could use a herbal remedy cause I don't have any insurance except Medicare. I also have osteoarthritis and sever injury to the leg and ankle making it hard for me to do any exercise. Can't walk losing length in leg. Not supposed to pick up anything over a LB. I'm totally lost to what is going on. I just know I'm sick, tired and in alot of pain.
I have been diagnosed with oral hpv type 31 (high risk for cancer) i have genital hpv too (and cervix hurt with some blood), im a woman 23 years old. I took a lot of suplements, vitamins in past 10 months. I dont know what to do, is getting worst and worst :((. My neck is hurting me very much, i cannot sleep good. I know my life is ruined but i cannot change that :((. Please tell me what to do.....shall i wait for canger all my life? :(( You have any advice, medicin who can help? Thank you!
MedHelp Health Answers